# SDR DALA2015112007110

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1225 BETWEEN FRAME 66+5" TO FRAME 67+15" MEASURES APPROXIMATELY L:0.400", W0.260", D:0.003", AT AFT GALLEY AREA,  REPLACED FLOORBEAM -Y1225 BETWEEN FRAME 66+5" TO FRAME 67+15" AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000.  MEASURE ARE: L=2.615", W=1.732", D=0.045".
